Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 209, NWS Nashville, TN

July 5, 2012Coffee County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 5, 2012, 6:07 PM CDT for Coffee County, Tennessee. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 6:07 PM CDT (23:07 UTC)
Expired
Jul 5, 2012, 6:30 PM CDT
In force
23 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Coffee County, TN

The radar

The Northeast Alabama radar (KHTX), 74 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 2:19 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1407 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1485 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WUUS54 KOHX 052307
SVROHX
TNC031-052330-
/O.NEW.KOHX.SV.W.0209.120705T2307Z-120705T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
607 PM CDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL COFFEE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 630 PM CDT

* AT 607 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR MORRISON...MOVING SOUTHWEST AT 10
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN COFFEE COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3559 8615 3565 8604 3566 8599 3561 8595
      3547 8600
TIME...MOT...LOC 2307Z 034DEG 8KT 3561 8602

$$

FORECASTER: 31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:27 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 5, 3:27 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
327 PM CDT THU JUL 5 2012

.SHORT TERM...THUNDERSTORM COMPLEX CONTINUES TO DROP SOUTH
SOUTHWESTWARD ACROSS EASTERN KENTUCKY, TOWARD OUR EASTERN
COUNTIES, AND SVR TSTM WARNINGS HAVE BEEN ISSUED FOR SOME
OF THESE STORMS UP IN KENTUCKY. SOME WIND DAMAGE HAS BEEN REPORTED
THIS AFTERNOON AT SEVERAL KENTUCKY LOCATIONS, AND SIMILAR PROBLEMS
MAY OCCUR IN OUR NORTHEASTERN PLATEAU COUNTIES BY LATE AFTERNOON.

SEVERE THUNDERSTORMS WATCH NO. 471 REMAINS IN EFFECT FOR EASTERN
MIDDLE TENNESSEE UNTIL 03Z, IN ANTICIPATION OF THE ARRIVAL OF THE
KENTUCKY STORMS. IN ADDITION, ISOLATED THUNDERSTORMS HAVE POPPED
UP THIS AFTERNOON IN OTHER PARTS OF THE MID STATE, AND A FEW OF
THOSE COULD BECOME STRONG-TO-SEVERE OVER THE NEXT 3 TO 5 HOURS AS WELL.

OUTSIDE OF THUNDERSTORM AREAS YOU CAN EXPECT THE BRUTAL HEAT TO
CONTINUE UNABATED. THE HEAT ADVISORY FOR AREAS WEST OF THE PLATEAU HAS
BEEN EXTENDED THROUGH 08Z, SUN, IN ANTICIPATION OF MORE HOT
WEATHER PROBLEMS THROUGH AT LEAST THE FIRST HALF OF THE UPCOMING WEEKEND.

HAVE ARRANGED OUR RAINFALL GRIDS FOR TOMORROW IN SIMILAR FASHION
TO TODAY'S, WITH THE EXPECTATION OF LITTLE CHANGE IN OVERALL
PATTERN, AND SOME OF THE JUICIEST AIR TO OUR NORTHEAST, OVER EASTERN
KENTUCKY. CHANCE POPS REMAIN IN PLACE FOR THE CUMBERLAND PLATEAU
ON SATURDAY, WITH SLIGHT CHANCE ELSEWHERE.

.LONG TERM...MODELS CONTINUE TO PROMOTE A GENERAL PATTERN CHANGE
FOR NEXT WEEK, AS OUR HOT BOX HIGH PRESSURE SYSTEM RETROGRADES TO
THE ROCKY MOUNTAINS IN THE FACE OF A DEEPENING TROUGH OVER THE
EASTERN UNITED STATES. EXPECT A PERIOD OR TWO OF SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE SUNDAY THROUGH
MONDAY PERIOD, ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.

FRONT SHOULD SLIDE SLOWLY SOUTHWARD ACROSS OUR AREA BY TUESDAY
NIGHT, WITH LOWER DEW POINTS ACTUALLY WORKING THEIR WAY INTO AT
LEAST NORTHERN AND WESTERN PARTS OF OUR FORECAST AREA BY THE
MIDDLE OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      76 103  76 103 /  20  20  20  20
CLARKSVILLE    72 103  72 102 /  20  20  20  20
CROSSVILLE     69  94  69  94 /  60  40  40  30
COLUMBIA       74 101  74 100 /  20  20  20  20
LAWRENCEBURG   73 100  73  99 /  20  20  20  20
WAVERLY        74 101  74 100 /  20  20  20  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 3 AM CDT SUNDAY FOR TNZ005>009-022>030-
056>062-075-093>095.

&&

19
Hazardous weather outlook, Jul 5, 5:25 AM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
525 AM CDT THU JUL 5 2012

TNZ010-011-031>034-063>066-077>080-061030-
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN-
525 AM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE HEAT WILL CONTINUE TODAY. HIGHEST HEAT INDICES AROUND
100 IN THE AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE
WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXCESSIVE HEAT WILL CONTINUE THROUGH SATURDAY. HIGHEST HEAT INDICES
AROUND 100. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO
THE WEEKEND. STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

TNZ005>009-022>030-056>062-075-093>095-061030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-
LAWRENCE-GILES-
525 AM CDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE HEAT WILL CONTINUE TODAY. HIGHEST HEAT INDICES AROUND
105 IN THE AFTERNOON. ISOLATED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE
WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXCESSIVE HEAT WILL CONTINUE THROUGH SATURDAY. HIGHEST HEAT INDICES
AROUND 105. ISOLATED THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND.
STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

04

In the hours before

Special weather statement, Jul 5, 5:36 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
536 PM CDT THU JUL 5 2012

TNZ075-077-052300-
BEDFORD-COFFEE-
536 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD AND COFFEE COUNTIES...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF MANCHESTER...MOVING SOUTH
AT 5 MPH.

SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF
HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3542 8638 3565 8629 3563 8625 3566 8625
      3568 8624 3568 8616 3566 8615 3566 8612
      3564 8609 3540 8605

31
Local storm report, Jul 5, 5:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
539 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ETHRIDGE                35.32N 87.30W
07/05/2012  E1.75 INCH       LAWRENCE           TN   PUBLIC

0428 PM     TSTM WND DMG     ETHRIDGE                35.32N 87.30W
07/05/2012                   LAWRENCE           TN   LAW ENFORCEMENT

            A PORTION OF A ROOF ON AN OFFICE BLDG WAS BLOWN OFF IN
            ETHRIDGE ALONG HWY 43.

0435 PM     TSTM WND DMG     ALLARDT                 36.38N 84.88W
07/05/2012                   FENTRESS           TN   TRAINED SPOTTER

            6 INCH LIMB BROKE OFF TOP OF TREE DUE TO WIND

0443 PM     HAIL             ETHRIDGE                35.32N 87.30W
07/05/2012  E2.00 INCH       LAWRENCE           TN   PUBLIC

            2 INCH HAIL IN ETHRIDGE.

0445 PM     TSTM WND DMG     ETHRIDGE                35.32N 87.30W
07/05/2012                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF AND CEILING BLOWN OFF A HOUSE IN ETHRIDGE.

0450 PM     HAIL             2 N LAWRENCEBURG        35.27N 87.34W
07/05/2012  E0.75 INCH       LAWRENCE           TN   PUBLIC

            3/4 INCH HAIL JUST NORTH OF LAWRENCEBURG. ALSO...35-40
            MPH WINDS.

0455 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
07/05/2012                   MONTGOMERY         TN   PUBLIC

            TREES DOWN IN CLARKSVILLE.

0500 PM     TSTM WND DMG     10 S JAMESTOWN          36.29N 84.94W
07/05/2012                   FENTRESS           TN   PUBLIC

            TREES DOWN IN GRIMSLEY.

0505 PM     TSTM WND DMG     ETHRIDGE                35.32N 87.30W
07/05/2012                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF DAMAGE AND POWER LINES AND TREES DOWN IN ETHRIDGE.

0517 PM     TSTM WND DMG     ALLARDT                 36.38N 84.88W
07/05/2012                   FENTRESS           TN   TRAINED SPOTTER

            ROOF DAMAGE TO A FURNITURE STORE AND TREES DOWN.

&&

31
Local storm report, Jul 5, 5:41 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
541 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     ALGOOD                  36.20N 85.45W
07/05/2012                   PUTNAM             TN   TRAINED SPOTTER

            TREES DOWN AND BLOCKING ROAD. WINDS EST AT 45 MPH.

&&

21
Special weather statement, Jul 5, 5:45 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
545 PM CDT THU JUL 5 2012

TNZ032-065-052345-
PUTNAM-WHITE-
545 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM AND WHITE COUNTIES...

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COOKEVILLE...MOVING SOUTH AT 5 MPH.

SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF HEAVY
RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3611 8536 3585 8539 3580 8561 3582 8566
      3585 8563 3586 8566 3589 8564 3589 8566
      3590 8564 3592 8566 3594 8566 3615 8550

31
Special weather statement, Jul 5, 5:47 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
547 PM CDT THU JUL 5 2012

TNZ078-052315-
WARREN-
547 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR WARREN COUNTY...

AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCMINNVILLE...MOVING SOUTHWEST AT 15 MPH.

SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF
HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3554 8591 3555 8591 3556 8592 3564 8597
      3582 8587 3573 8568 3551 8580

31
Special weather statement, Jul 5, 6:07 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
607 PM CDT THU JUL 5 2012

TNZ060-095-052345-
GILES-MAURY-
607 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR GILES AND MAURY COUNTIES...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF COLUMBIA...MOVING NORTHWEST AT 5
MPH.

THIS STORM WILL BE NEAR...
  4 MILES SOUTHWEST OF COLUMBIA BY 645 PM CDT.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3541 8721 3543 8721 3544 8722 3543 8724
      3546 8729 3548 8727 3550 8729 3550 8727
      3553 8728 3569 8707 3553 8690 3530 8704

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:17 PM CDTSpecial Weather StatementOHXWilson58 min
Jul 4, 7:20 PM CDTSpecial Weather StatementOHXPerry55 min
Jul 5, 3:20 AM CDTHeat AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 30 more64 hr
Jul 5, 4:07 PM CDTSpecial Weather StatementOHXRobertson38 min
Jul 5, 4:08 PM CDTSpecial Weather StatementOHXMontgomery37 min
Jul 5, 4:12 PM CDTSpecial Weather StatementOHXGiles, Lawrence33 min
Jul 5, 4:19 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence41 min
Jul 5, 4:22 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett23 min
Jul 5, 4:24 PM CDTSevere Thunderstorm WarningOHXClay, Pickett51 min
Jul 5, 4:44 PM CDTSpecial Weather StatementOHXFentress31 min
Jul 5, 4:48 PM CDTSevere Thunderstorm WarningOHXMontgomery26 min
Jul 5, 4:54 PM CDTSevere Thunderstorm WarningOHXLawrence25 min
Jul 5, 4:54 PM CDTSevere Thunderstorm WarningOHXFentress36 min
Jul 5, 5:00 PM CDTSpecial Weather StatementOHXWayne45 min
Jul 5, 5:07 PM CDTSpecial Weather StatementOHXBedford, Marshall, Rutherford53 min
Jul 5, 5:10 PM CDTSpecial Weather StatementOHXOverton35 min
Jul 5, 5:15 PM CDTSpecial Weather StatementOHXCoffee90 min
Jul 5, 5:26 PM CDTSpecial Weather StatementOHXCannon34 min
Jul 5, 5:28 PM CDTSpecial Weather StatementOHXMarshall32 min
Jul 5, 5:36 PM CDTSpecial Weather StatementOHXCoffee24 min
Jul 5, 5:36 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson39 min
Jul 5, 5:38 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee37 min
Jul 5, 5:45 PM CDTSpecial Weather StatementOHXPutnam, White60 min
Jul 5, 5:47 PM CDTSpecial Weather StatementOHXWarren28 min
Jul 5, 5:52 PM CDTSevere Thunderstorm WarningOHXWarren23 min
Jul 5, 6:03 PM CDTSevere Thunderstorm WarningOHXRutherford27 min
Jul 5, 6:07 PM CDTSpecial Weather StatementOHXMaury38 min
Jul 5, 6:09 PM CDTSevere Thunderstorm WarningOHXRutherford36 min
Jul 5, 6:12 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson18 min
Jul 5, 6:14 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee31 min
Jul 5, 6:14 PM CDTSevere Thunderstorm WarningOHXVan Buren, Warren, White46 min
Jul 5, 6:16 PM CDTSevere Thunderstorm WarningOHXRutherford, Wilson44 min
Jul 5, 6:17 PM CDTSevere Thunderstorm WarningOHXWarren28 min
Jul 5, 6:23 PM CDTSevere Thunderstorm WarningOHXVan Buren, Warren55 min
Jul 5, 6:24 PM CDTSpecial Weather StatementOHXMaury36 min
Jul 5, 6:29 PM CDTSevere Thunderstorm WarningOHXRutherford31 min
Jul 5, 6:31 PM CDTSpecial Weather StatementOHXCannon, DeKalb59 min
Jul 5, 6:34 PM CDTSpecial Weather StatementOHXCoffee26 min
Jul 5, 6:46 PM CDTSevere Thunderstorm WarningOHXCoffee, Warren40 min
Jul 5, 6:47 PM CDTSevere Thunderstorm WarningOHXRutherford, Wilson28 min
Jul 5, 6:49 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson26 min
Jul 5, 6:51 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy54 min
Jul 5, 6:55 PM CDTSevere Thunderstorm WarningOHXWilson23 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.